Takip et
sobhy El-Sheikh
sobhy El-Sheikh
Prof. Dr. of pure Mathematics, Faculty of Education, Ain Shams University
edu.asu.edu.eg üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Soft ideal theory soft local function and generated soft topological spaces
A Kandil, O AE Tantawy, S A El-Sheikh, A M Abd El-latif
Applied Mathematics & Information Sciences 8 (4), 1595-1603, 2014
1422014
γ-operation and decompositions of some forms of soft continuity in soft topological spaces
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Ann. Fuzzy Math. Inform 7 (2), 181-196, 2014
1392014
Decompositions of some types of supra soft sets and soft continuity
SA El-Sheikh, AM Abd El-latif
International Journal of Mathematics Trends and Technology-IJMTT 9, 2014
1072014
On fuzzy bitopological spaces
A Kandil, AA Nouh, SA El-Sheikh
Fuzzy sets and systems 74 (3), 353-363, 1995
781995
Soft semi separation axioms and some types of soft functions
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Annals of fuzzy mathematics and informatics 8 (2), 305-318, 2014
722014
Soft semi compactness via soft ideals
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Applied Mathematics & Information Sciences 8 (5), 2297, 2014
682014
Supra generalized closed soft sets with respect to an soft ideal in supra soft topological spaces
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Applied Mathematics & Information Sciences 8 (4), 1731, 2014
682014
Separation axioms on soft topological spaces
O Tantawy, SA El-Sheikh, S Hamde
Ann. Fuzzy Math. Inform 11 (4), 511-525, 2016
652016
Characterization of b-open soft sets in soft topological spaces
SA El-Sheikh, AM Abd El-latif
Journal of new Theory, 8-18, 2015
522015
γ-operation and decompositions of some forms of soft continuity of soft topological spaces via soft ideal
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Ann. Fuzzy Math. Inform 9 (3), 385-402, 2015
472015
Characterizations of b-soft separation axioms in soft topological spaces
SA El-Sheikh, RA Hosny, AM Abd El-latif
Inf. Sci. Lett 4 (3), 125-133, 2015
432015
Soft regularity and normality based on semi open soft sets and soft ideals
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Appl. Math. Inf. Sci. Lett 3 (2), 47-55, 2015
422015
Soft semi (quasi) Hausdorff spaces via soft ideals
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
South Asian J. Math 4 (6), 265-284, 2014
402014
Fuzzy soft semi connected properties in fuzzy soft topological spaces
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
Math. Sci. Lett 4 (2), 171-179, 2015
362015
Bi-ideal approximation spaces and their applications
A Kandil, SA El-Sheikh, M Hosny, M Raafat
Soft Computing 24, 12989-13001, 2020
322020
Some fuzzy soft topological properties based on fuzzy semi open soft sets
A Kandil, OAE Tantawy, SA El-Sheikh, AM Abd El-latif
South Asian J. Math 4 (4), 154-169, 2014
302014
Pairwise open (closed) soft sets in soft bitopological spaces
A Kandil, OAE Tantawy, SA El-Sheikh, SA Hazza
Ann. Fuzzy Math. Inform 11 (4), 571-588, 2016
262016
New structures of proximity spaces
A Kandil, OA Tantawy, SA El-Sheikh, A Zakaria
Inf. Sci. Lett 3 (3), 85-89, 2014
262014
On generalized rough sets and closure spaces
AM Kozae, SA El-Sheikh, M Hosny
International Journal of Applied Mathematics 23 (6), 997-1023, 2010
222010
Separation axioms on multiset topological space
S El-Sheikh, R Omar, M Raafat
Journal of New Theory, 11-21, 2015
202015
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20